# SDR ASOA201200500

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 29,317 hours, 25,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON TAKEOFF CLIMB.  FLAPS FAILED AT 8 DEGREES.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.  RESET FLAP SYS IAW AD 2009-06-12.
